# SDR GAIA99141

- Difficulty date: September 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N90AX
- Make and model: Boeing 727222
- Aircraft serial: 20040
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: MS250111
- Condition: Out Of Adjust
- Location: Nlg Door
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 518 - TOL-ATL, AFTER TAKEOFF, THE CREW RETRACTED THE GEAR AND THE NOSE GEAR DOOR LIGHT REMAINED ILLUMINATED.  THE AIRCRAFT RETURNED TO TOL AND LANDED SAFELY WITHOUT ANY FURTHER DIFFICULTIES.  ADJUSTED THE NOSE LANDING GEAR DOOR SWITCHES AND PERFORMED A RETRACTION TEST OF THE NOSE GEAR.  NO DEFECTS NOTED.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
